Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

IIIEXOCETIII

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

1 Neutral

1 Follower

About IIIEXOCETIII

  • Birthday 12/05/1983

Profile Information

  • Gender
    Male
  • Location
    Palm Bay, FL

Recent Profile Visitors

1113 profile views
  1. Thanks! I hope so too. Will post back in a couple days with updates.
  2. Im Back! . Sorry have not posted a lot in quite some time so figured I would toss another update out there. In response to my above post I had mentioned that my eyes became very painful wand had to discontinue use of the Claravis I had been taking. The symptoms had gotten much worse a few days after I had stopped treatment, forcing me to go and see my optomologist. He said that my Cornea had been very inflamed due to the accutane and said that he is glad that I had stopped otherwise it woul
  3. Day 6-7-8 Sorry havent posted in a couple days. Been having some really nasty side effects from this stuff. I officially have stopped taking all pills of accutane at the moment. I have been having some severe dry eyes which is starting to effect my work. Being that work actually pays for this treatment it is important to be able to continue doing it. My eyes within the last 72 hours have become so dry that I cannot even see a computer screen. I have tried numerous types of drops from standard
  4. Weight: 92 kg (202 lbs) Month 1: 80mg/day Duration: 80/mg throughout treatment Projected duration of treatment: 6 months Type of acne: severe cystic Location of acne: Back, Sides, Chest Age: 29 Just recently started treatment. Am currently on day 5
  5. I will definitley be following your progress on this. I myself started on 80mg/day and as well this is my 2nd go around. I am 29 years old so our ages our similar. For me I have come across a pretty nasty onslaught of symptoms. I beleive this is because I immediatley started with 80mg/day. My face is the worst part about this. Hurts like hell. Hope all goes well 2nd time around. Good luck. I myself have a log that will be updating daily in case you are interested. Just check my profile
  6. Day 5 So today is brand new day! and my face still hurts lol. I feel as if i have the worst sunburn on my face I have ever received. Normally this would not be an issue, however it doesnt get any better. The symptoms continue to persist which is highly annoying. Sleep for me is a little tough at the moment. Im itchy, and when I try to itch my face I get almost no relief as the "sunburn feeling" tends to be under my skin rather than at the surface. I really do hope this side effect subsides, b
  7. I will be interested to see how things go with you CWR. Good luck with things to come. How long has it been since you have had your first treatment?
  8. No need for concern here my friend. I too am actually on Day 4 as of today and am experiencing somewhat the same effects. Doc put my on the 80mg/Day regimen and to be honest it has hit me pretty hard as well. My face feels to have a constant mild sunburn, and can tell my face is really starting to dry up. This morning i used Aveeno Eczema moisturizer which seems to have halted any dryness in its tracks. Will see how it does further into treatment. This is in a cream colored soft bottle. And can
  9. Hello to all, I have started this log based upon my current accutane regimen, which to be honest im not entirely sure im ready for. But here it goes anyways . My name is Jason and I am a 29 year old male who was recently just put on accutane again. Now let me give you a little bit of a run down of my history. When i was probably around 15-16 years of age, I had severe cystic/nodule acne on my face, back, and chest area. After trying numerous remedies or possible solutions the doctor finall
×